RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 7, Number 1  

| General information | Contents |


Approximation theory. Asymptotical expansions


Conditions for the finiteness of majorants for sequences of operators and convergence of Fourier series
N. Yu. Antonov
3
Turán's problem for positive definite functions with supports in a hexagon
V. V. Arestov, E. E. Berdysheva
21
On the Jackson–Stechkin inequality for the best $L^2$-approximations of functions by trigonometric polynomials
A. G. Babenko
30
Orders of the weighted Lebesgue constants for Fourier sums with respect to orthogonal polynomials
V. M. Badkov
47
The Jackson–Stechkin inequality with a nonclassic modulus of continuity
N. A. Baraboshkina
62
Introducing an equivalent metric in a linear space by a family of its subsets
A. I. Vasil'ev
67
The Jackson–Stechkin inequality in $L_2[-\pi,\pi]$
S. N. Vasil'ev
75
Weak perturbations of solutions with movable singularities
L. A. Kalyakin
85
Asymptotics of a solution of the Kadomtsev-Petviashvili-2 equation
O. M. Kiselev
105
The error of interpolation of functions by polynomials on $n$-simplexes
A. G. Kuptsova
135
A problem of extremal interpolation for multivariate functions
S. I. Novikov, V. T. Shevaldin
144
On the Ostrovskii–Peresyolkova conjecture about zeros of the Mittag-Leffler functions
A. Yu. Popov
160
Approximative properties of interpolating $\mathcal L$-splines
A. A. Sazanov
175
Trigonometric series with monotone type coefficients
S. B. Stechkin
197
Splines and relative widths of classes of differentiable functions
Yu. N. Subbotin, S. A. Telyakovskii
208
Wavelets which are orthonormal with respect to an inner product in the Sobolev space $W_2^m$ of periodic functions
Yu. N. Subbotin, N. I. Chernykh
217
The Jackson–Stechkin inequality in the space $C(\mathbb T)$ with trigonometric continuity modulus annihilating the first harmonics
V. T. Shevaldin
231
Errata: “Control of motion of multilink systems over a rough plane”
F. L. Chernous'ko
238
Trudy Instituta Matematiki i Mekhaniki UrO RAN
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020